MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-579
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the site had multiple damaged instruments.The tracker was stuck on a medium clamp.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The tracker was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The returned tracker was attached to a clamp but was easily removed.Otherwise, with markers attached and fully seated, the tracker returned a good geometry error with normal tracking.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9335016
Report Number1723170-2019-05646
Device Sequence Number16248141
Product Code OLO
UDI-Device Identifier00721902467707
UDI-Public00721902467707
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2014
Device Model Number961-579
Device Catalogue Number961-579
Device Lot Number120622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1